Top answers from doctors based on your search:
Disclaimer

Zoloft itchy skin side effect

A 19-year-old female asked:
Dr. Linda Callaghan
Addiction Medicine 55 years experience
Possible.: It is possible that you are allergic to the zoloft (sertraline). Please see your doctor who can examine you and give a better opinion.
Created for people with ongoing healthcare needs but benefits everyone.
A 24-year-old female asked:
Dr. Robert Jackson
Dermatology 45 years experience
Yes: This can be side effect of any medicine.
Created for people with ongoing healthcare needs but benefits everyone.
A 39-year-old female asked:
Dr. Gerard Honore
Fertility Medicine 31 years experience
I doubt it: but you should contact your IVF doctor immediately: do not change anything until you've talked with him/ her. Good wishes.
Created for people with ongoing healthcare needs but benefits everyone.
A 41-year-old member asked:
Dr. Michelle Chambers
Dermatology 41 years experience
Omega 3: It is not likely that omega 3 suppliments would cause a skin rash unless there is a filler in the pills that you are allergic to.
Created for people with ongoing healthcare needs but benefits everyone.
A 39-year-old member asked:
Dr. Tracy Lovell
Internal Medicine - rheumatology 23 years experience
Rashes can occur : Rashes can occur with any medication. If you want to take omega 3, you could switch to flax seed oil capsules and perhaps you may not break out with ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 48-year-old female asked:
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 34 years experience
Zoloft (sertraline): Yes, depending on the dose, how long u have been on the medication, and how rapidly u were tapered off of it. If symptoms not releaved within a week, ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 42-year-old member asked:
Dr. Joel Selter
Pediatrics - Allergy & Asthma 39 years experience
Dryskin and claritin (loratadine): It is unlikely that Claritin (loratadine) would cause dry itchy skin. Claritin (loratadine) has minimal to no anticholinergic properties and so rarel... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 38-year-old female asked:
Dr. John Chiu
Allergy and Immunology 59 years experience
Dermatographic: This may or may not be a chronic situation. Try taking antihistamine to see if it helps. Sometimes dry skin can also cause this type of reaction and... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 27-year-old female asked:
Dr. Richard Romano
Internal Medicine 11 years experience
Lymph nodes: Lymph nodes of that size are common and not a concern in the groin. You should see your doctor for a conclusive answer.
Created for people with ongoing healthcare needs but benefits everyone.
A 32-year-old female asked:
Dr. Hien Tran
Pediatrics 17 years experience
Allergic reaction: Likely it is some kind of allergic reaction so I would watch for possible triggers. Most like food or contact
Created for people with ongoing healthcare needs but benefits everyone.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.